# SDR AALA202509176492

- Difficulty date: September 2, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,104 hours, 15,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pad
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN: LEFT HAND FORWARD EMERGENCY EXIT WHEN POSITIONED IN THE OPEN POSITION, AFT SIDE LOWER STOP PAD IS ASKEW. INSTALLED NEW STOP PAD ON LEFT HAND FORWARD EMERGENCY EXIT DOOR. PER AMM 52-22-01.
